Prikladnaya Diskretnaya Matematika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Prikl. Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Prikl. Diskr. Mat., 2010, supplement № 3, Pages 11–12 (Mi pdm204)  

Theoretical Foundations of Applied Discrete Mathematics

Connections between subspaces on which bent function and its dual function are affine

N. A. Kolomeec

Novosibirsk State University, Novosibirsk

Abstract: In this paper we study the existence of bent functions on the minimal distance to given bent functions and their regular properties.

Full text: PDF file (384 kB)
References: PDF file   HTML file
UDC: 519.7

Citation: N. A. Kolomeec, “Connections between subspaces on which bent function and its dual function are affine”, Prikl. Diskr. Mat., 2010, supplement № 3, 11–12

Citation in format AMSBIB
\Bibitem{Kol10}
\by N.~A.~Kolomeec
\paper Connections between subspaces on which bent function and its dual function are affine
\jour Prikl. Diskr. Mat.
\yr 2010
\pages 11--12
\issueinfo supplement № 3
\mathnet{http://mi.mathnet.ru/pdm204}


Linking options:
  • http://mi.mathnet.ru/eng/pdm204
  • http://mi.mathnet.ru/eng/pdm/y2010/i12/p11

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Прикладная дискретная математика
    Number of views:
    This page:112
    Full text:45
    References:20

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021